# SDR FDEA201411133669

- Difficulty date: November 13, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34102
- Condition: Dented
- Location: Bs 1595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN BS 1595 AT STRINGER 17R DENTED.   REPAIRED IAW EA F-5330-T0313250 PART 1.   REPAIR CALSSIFIED AS MAJOR.
